IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research



Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

A rediscription of Tubificoides heterochaetus (Michaelsen) (Oligochaeta: Tubificidae)
Baker, H.R. (1981). A rediscription of Tubificoides heterochaetus (Michaelsen) (Oligochaeta: Tubificidae). Proc. Biol. Soc. Wash. 94(4): 564-568
In: Proceedings of the Biological Society of Washington. Biological Society of Washington: Washington,. ISSN 0006-324X, more
Peer reviewed article  

Available in Author 

    Taxonomy; Tubificoides heterochaetus (Michaelsen, 1926) [WoRMS]; Marine
Author keywords
    Tubificoides heterochaetus

Author  Top 
  • Baker, H.R.

 Top | Author